# SDR SIMA2052

- Difficulty date: July 23, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N282AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MIA - FLT 5279 - SEAT 5 A/B FLOOR PROXIMITY LIGHT INOPERATIVE, PUT ON MEL.  MAINTENANCE REPAIRED BROKEN WIRE IN THE FLOOR STRIP.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
